MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 16X65MM

ONKOS SURGICAL ELEOS; CEMENTED STEM EXTENSION, 16X65MM
Model Number KSC01665E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in process.The device will not be returned for evaluation.When the investigation is complete, a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this event: #3013450937-2022-00323, #3013450937-2022-00324, #3013450937-2022-00326, #3013450937-2022-00327, #3013450937-2022-00328, #3013450937-2022-00329, #3013450937-2022-00330 and #3013450937-2022-00331.The following mdrs were submitted for the same patient: #3013450937-2022-00274, #3013450937-2022-00275, #3013450937-2022-00276, #3013450937-2022-00277, #3013450937-2022-00278, #3013450937-2022-00279, #3013450937-2022-00280, #3013450937-2022-00281, #3013450937-2022-00282, #3013450937-2022-00087, #3013450937-2022-00088, #3013450937-2022-00089, #3013450937-2022-00090, #3013450937-2022-00091, #3013450937-2022-00092, #3013450937-2022-00093, #3013450937-2022-00094 and #3013450937-2022-00095.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the surgeon removed the implants, flashed them, and re-implanted the same devices.The following eleos implants were implanted at the time of the alleged infection: tibial baseplate, cemented segmental stem, distal femur, cemented stem extension, modular collar locking ring, modular reduced resection collar, tibial poly spacer, tibial hinge component, and distal femur axial pin.
 
Event or Problem Description
It was reported that the patient developed an alleged infection.The patient underwent a revision surgery on (b)(6) 2022 where the surgeon removed the implants, flashed them, and re-implanted the same devices.The following eleos implants were implanted at the time of the alleged infection: tibial baseplate, cemented segmental stem, distal femur, cemented stem extension, modular collar locking ring, modular reduced resection collar, tibial poly spacer, tibial hinge component, and distal femur axial pin.No additional information regarding this adverse event has been reported.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the adverse event could not be determined.The device history records and sterilization batch records were reviewed and no issues during manufacturing or sterilization were identified that would have contributed to this complaint.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4114: device not returned.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.

Brand Name
ELEOS
Common Device Name
CEMENTED STEM EXTENSION, 16X65MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
sara dailey
77 east halsey road
parsippany, NJ 07054
MDR Report Key15780716
Report Number3013450937-2022-00325
Device Sequence Number6675985
Product Code KRO
UDI-Device IdentifierB278KSC01665E0
UDI-PublicB278KSC01665E0
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K203815
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKSC01665E
Device Catalogue NumberKSC01665E
Device Lot Number1846639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer01/11/2023
Initial Report FDA Received Date11/11/2022
Supplement Report FDA Received Date01/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
P/N 25000007E, ELEOS DISTAL FEMUR.; P/N 25001208E, ELEOS TIBIAL POLY SPACER.; P/N 25002111E, ELEOS DISTAL FEMUR AXIAL PIN.; P/N HC-17120-03M, ELEOS CEMENTED SEGMENTAL STEM.; P/N HR-30000-03M, ELEOS COLLAR LOCKING RING.; P/N SB-4044V-03M, ELEOS MODULAR COLLAR.; P/N TB-2205E-01M, ELEOS TIBIAL BASEPLATE.; P/N THSMWRS01M, ELEOS TIBIAL HINGE COMPONENT.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexMale